Oscillations induced by numerical viscosities

Shi Jin University of Wisconsin–Madison Jian-Guo Liu Temple University

Analysis of PDEs mathscidoc:1702.03073

Mat Contemp, 10, 169-180, 1996.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-02-09 13:50:54 uploaded by jianguo ] [ 496 downloads ] [ 0 comments ]
@inproceedings{shi1996oscillations,
  title={Oscillations induced by numerical viscosities},
  author={Shi Jin, and Jian-Guo Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170209135054248972408},
  booktitle={Mat Contemp},
  volume={10},
  pages={169-180},
  year={1996},
}
Shi Jin, and Jian-Guo Liu. Oscillations induced by numerical viscosities. 1996. Vol. 10. In Mat Contemp. pp.169-180. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170209135054248972408.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved